# SDR 0500989881

- Difficulty date: July 5, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 61,667 hours, 51,438 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE INBOUND FOR LANDING AT MYR, THE LEFT HYDRAULIC SYSTEM FLUID QUANTITY WENT TO ZERO AND THE PRESSURE DROPPED.  COM PROCEDURES WERE COMPLIED WITH AND THE RIGHT HYDRAULIC SYSTEM FUNCTIONED NORMALLY.  NO EMERGENCY DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT AT MYR.  CONTRACT MAINTENANCE CONFIRMED THE LOSS OF HYDRAULIC FLUID AND FOUND A FAILED PACKING ON THE LEFT THRUST REVERSER CONTROL VALVE AS THE CAUSE FOR THE LEAK.  NWA TECHNICIANS SENT FROM ORD FOR REPAIR.  AIRCRAFT HAS RETURNED TO SERVICE.
